# SDR SWAA020441

- Difficulty date: February 25, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 54,763 hours, 54,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Part time: 0 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD ENTRY DOOR LOWER AND UPPER HINGE CUTOUTS FUSELAGE SKIN CRACKED IN CORNER RADIUS.  REPAIRED SKIN PER SRM.
